# SDR UALA2011053102658

- Difficulty date: May 30, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 74,081 hours, 21,477 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Nut
- Condition: Loose
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ASSY LOOSE 27DEF.  REPLACED DAMAGED FRONT ANTI RATTLE NUTS AND SECURED SEAT ASST PER AMM.
